Alert archive / Iowa / Wind Advisories in 2018
Wind Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Apr 30, 2018, 3:18 AM CDT for 31 counties in Iowa. It took effect at Apr 30, 2018, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2018, 3:18 AM CDT (08:18 UTC)
- In effect from
- Apr 30, 2018, 10:00 AM CDT
- Expired
- Apr 30, 2018, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
All 31 counties
Adair County, IA, Adams County, IA, Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Madison County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Sac County, IA, Story County, IA, Taylor County, IA, Union County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 69 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566 WWUS73 KDMX 300818 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 318 AM CDT Mon Apr 30 2018 ...Strong and Gusty Southerly Winds Today... .Southerly winds will increase after sunrise this morning and reach speeds of near 30 mph with gusts near 45 mph at times from late morning through the afternoon, then gradually diminish later this evening. IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-301630- /O.NEW.KDMX.WI.Y.0006.180430T1500Z-180501T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 318 AM CDT Mon Apr 30 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in Des Moines has issued a Wind Advisory, which is in effect from 10 AM this morning to 7 PM CDT this evening. * TIMING...The strongest winds will arrive around or just before noon and persist through the afternoon until close to sunset. * WINDS...Speeds of near 30 mph with gusts to near 45 mph at times. * IMPACTS...The strong winds and dry surface fuels will lead to a very high fire danger today and open burning is discouraged. Strong crosswinds will also affect vehicles on east-west roads, especially those with high profiles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lee
5 follow-up statements
424 WWUS73 KDMX 301459 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 959 AM CDT Mon Apr 30 2018 ...Strong and Gusty Southerly Winds Today... .Southerly winds have increased this morning and will reach speeds of near 30 mph with gusts near 45 mph at times from late morning through the afternoon, then gradually diminish later this evening. IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-302300- /O.CON.KDMX.WI.Y.0006.180430T1500Z-180501T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 959 AM CDT Mon Apr 30 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...The strongest winds will occur from just before noon and persist through the afternoon until close to sunset. * WINDS...Speeds of near 30 mph with gusts to near 45 mph at times. * IMPACTS...The strong winds and dry surface fuels will lead to a very high fire danger today and open burning is discouraged. Strong crosswinds will also affect vehicles on east-west roads, especially those with high profiles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ REV
327 WWUS73 KDMX 301852 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 152 PM CDT Mon Apr 30 2018 ...Strong and Gusty Southerly Winds Today... .Southerly winds will reach speeds of 30 to 35 mph with gusts near 50 mph at times through the afternoon, then gradually diminish later this evening. IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-010000- /O.CON.KDMX.WI.Y.0006.000000T0000Z-180501T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 152 PM CDT Mon Apr 30 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...The strongest winds persist through the afternoon until close to sunset. * WINDS...Speeds of 30 to 35 mph with gusts to near 50 mph at times. The higher wind speeds and gusts are expected over the western areas of the advisory. * IMPACTS...The strong winds and dry surface fuels will lead to a very high fire danger today and open burning is discouraged. Strong crosswinds will also affect vehicles on east-west roads, especially those with high profiles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ REV
266 WWUS73 KDMX 302057 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 357 PM CDT Mon Apr 30 2018 ...Strong and Gusty Southerly Winds Today... .Southerly winds will reach speeds of 30 to 35 mph with gusts near 50 mph at times through the afternoon, then gradually diminish later this evening. IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-010000- /O.CON.KDMX.WI.Y.0006.000000T0000Z-180501T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 357 PM CDT Mon Apr 30 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...The strongest winds persist through the afternoon until close to sunset. * WINDS...Speeds of 30 to 35 mph with gusts to near 50 mph at times. The higher wind speeds and gusts are expected over the western areas of the advisory. * IMPACTS...The strong winds and dry surface fuels will lead to a very high fire danger today and open burning is discouraged. Strong crosswinds will also affect vehicles on east-west roads, especially those with high profiles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ REV
186 WWUS73 KDMX 302348 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 648 PM CDT Mon Apr 30 2018 ...Strong and Gusty Winds This Evening... .Southerly winds will continue at 30 to 35 mph with gusts near 50 mph at times early this evening, then gradually diminish later this evening. IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-010100- /O.EXT.KDMX.WI.Y.0006.000000T0000Z-180501T0100Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 648 PM CDT Mon Apr 30 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...The strongest winds persist until close to sunset. * WINDS...Speeds of 30 to 35 mph with gusts to near 50 mph at times. * IMPACTS...The strong winds and dry surface fuels will lead to a very high fire danger today and open burning is discouraged. Strong crosswinds will also affect vehicles on east-west roads, especially those with high profiles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MJB
497 WWUS73 KDMX 010100 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 800 PM CDT Mon Apr 30 2018 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-010200- /O.EXP.KDMX.WI.Y.0006.000000T0000Z-180501T0100Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Adams-Union-Taylor- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Bedford, Lenox, and New Market 800 PM CDT Mon Apr 30 2018 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Winds have fallen below advisory criteria across the area, thus the advisory will be allowed to expire. However breezy southerly winds at 10 to 20 mph with some gusts to around 30 mph are still possible this evening and into the overnight hours. $$ MJB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 29, 11:05 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 29, 11:05 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1105 PM CDT Sun Apr 29 2018 ...Updated Aviation Discussion... .SHORT TERM.../Tonight through Monday/ Issued at 356 PM CDT Sun Apr 29 2018 Bottom Line up Front... Potentially hazardous winds will be in play for tomorrow, along with well above normal temperatures across the entire state. 20z Water Vapor Imagery picks up on a broad closed upper low that covers much of Central Oregon through central Idaho. Meanwhile, another upper low is spinning in the Gulf of Alaska and is expected to propagate southeastward, eventually interacting with the West Coast low Monday into Tuesday. As the two lows interact, the West Coast low more or less opens up into a trough, ejecting a few impulses/sfc reflection towards the upper Midwest Monday into Tuesday. Meanwhile a 1027mb or so mb sfc high is expected to move through the Ohio Valley region on Monday. Rest of Today/Tonight... 20z Water vapor imagery also picking up on a banded mid-level disturbance over western Nebraska. This band should propagate northeastward, nearing the western/NW edge of the DMX CWA by 09z Mon. Some frontogenetical support around 750mb behind a leading edge of 500mb/300mb Q-vector convergence. Not much support in the low levels, however, so this will merely bring virga/light shower to the area, with little to no impact. Fire Weather concerns already had issues coming into today, given the issues with high fuel moisture and low ERC...especially north. With increasing dewpoints expected to continue through Monday, fire weather will not be much of an issue in Iowa. Overnight recoveries tonight are fair to poor, around 60 to 70 percent. Min RH values tomorrow should be near 35 to 45 percent. Tomorrow... In between the trough and the high will be Iowa, under strong S/SW flow, with a pressure gradient just under 3mb/100km. Pressure falls are around 2 to 3 mb/3-hr and there is generally neutral low-level ascent processes. Various forecast soundings across western to SW Iowa show mixed layer/transport winds are around 35 to 45 kts. In all, am expecting some mixing inhibition and winds will likely be just shy of Wind Advisory criteria. If anything, winds may be sustained near 30 mph for an hour or two, and will probably handle this scenario with a SPS. Worth noting that winds will have a strong south to north component in them, so vehicles, especially high-profile vehicles and semis, may have increased travel difficulty on west-east oriented roadways such as Interstate 80 and Highways 34, 30 and 20. .LONG TERM.../Monday night through Sunday/ Issued at 356 PM CDT Sun Apr 29 2018 Bottom Line Up Front... Severe weather and heavy rainfall potential hazards worth monitoring this week, primarily Tuesday through Thursday. Well above normal temperatures expected through the end of this week. Severe Weather Potential... Tuesday brings severe weather threats from two different systems. System 1, the northern system, will be related to an impulse/sfc low related to the original West Coast low. Models are in pretty good agreement with the track of this low, placing it through northern Minnesota between 00z Wed and 09z Wed, and then along Lake Superior by 12z Wed. Attendant to this low will be a cold front that should be near northern Iowa during peak heating. This front should have near 2000 J/KG of MUCape to work with, along with DCAPE just over 1000 J/KG. Low-level lapse rates are off the charts. Ultimately, am thinking large hail primary threat, with damaging winds a close secondary threat. If this setup holds, will need to encourage SPC to pull slight risk working to the IA/MN border. System 2, the southern system, will carry with it much bigger impacts. This low is a sfc reflection from the remaining trough/upper low slated to be over the Four Corners region around Wednesday, and through the Midwest by Friday. For Tuesday/Tuesday Night's severe potential, will have to keep an eye on the warm front. Models still not fully resolved on the position of this warm front during Tuesday evening as run-to-run consistency having issues. Parameters in place for all modes of severe weather with the warm front, including tornadoes. Slight trend to track the warm front further SW, which may keep it out of the DMX CWA during Tuesday's peak heating. Wednesday evening may end up being the peak severe weather potential for this time period as models are tracking the warm front, oriented from WSW to ENE somewhere near Highway 20 to Highway 30. Again, still issues with run-to-run consistency, so will not get bogged down trying to lock down exact location. However, worth noting that the front should be somewhere in the DMX CWA. As with Tuesday, all modes of severe weather will be possible, including tornadoes, so anticipate communicating a need for at least a 'Slight Risk' of severe weather for Wednesday... possibly 'Enhanced'. Thus front lingers into Thursday, bringing the potential for another afternoon/evening of strong to severe thunderstorms in Iowa. Heavy rainfall potential for these 3 days certainly worth mentioning. With the aforementioned sfc high slated to drop down over the southeastern coast of the CONUS, the gulf will be WIDE open all week. PWAT values reach 1.25 to 1.5 or so inches, which is around +2 std dev. GEFS forecast plumes trending upward with around 1 to 1.25 inches of QPF for KDSM over the 3 day period. If there is any place in Iowa that can effectively take moderate to heavy rainfall, it is southern Iowa. So though a localized 1.5 to 2 inches of rain cannot be ruled out somewhere in southern Iowa, impacts may not be as strongly felt as one may intuitively think, given the drought/dry conditions ongoing in southern Iowa. After a week of temperatures solidly in the 70s to 80s- more typical to mid June than the start of May, conditions look to become more quiet and cooler into next weekend. && .AVIATION.../For the 06Z TAFS through 06Z Monday night/ Issued at 1100 PM CDT Sun Apr 29 2018 VFR conditions likely to continue through tomorrow night. Again, the main threat is the strong winds throughout the day Monday with the potential for LLWS overnight tonight. Winds decouple by the evening Monday but remain AOA 12 knots through 06z Tuesday. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Kotenberg LONG TERM...Kotenberg AVIATION...Podrazik
Hazardous weather outlook, Apr 29, 9:43 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 943 PM CDT Sun Apr 29 2018 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-010245- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 943 PM CDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible on and off Monday through Thursday. The best potential for severe storms is Tuesday into Tuesday night, especially across western to southwest Iowa. Severe threat include large hail, damaging winds, and even a few isolated tornadoes possible. Localized heavy rain is also forecast. River flooding due to snow melt is expected to continue along the upper reaches of the Des Moines River Basin. Flood Warnings remain in effect for these areas. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters will not be necessary through this weekend, but may be needed next week. KLP
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.